# SDR CKSA98757

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bulged
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WLG W/W STA 1241 BULKHEAD UPPER AREA FOUND BULGE UP AT STA 1241 TO STA 1250, LBL 60 TO LBL 70.  REPLACED RIVETS, BOLTS AND COLLARS AT AFFECTED AREA IAW SRM 51-10-01.  CORROSION REMOVAL IAW SRM 57-10-01, PRIMED AND TREATED IAW SRM 51-10-02, MM 51-20-11 AND 53-15-00.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  CPCP TASK CARD NR C53-100-01-7-10, NON ROUTINE TASK CARD JF56329.
